MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209007A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 23rd april, 2024 getinge became aware of an issue with one of surgical lights - volista access 600.During maintenance it was found that dust cover (part catalog number: hm56053311) from spring arm was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The initial reporter was getinge technician.This is based on the internal evaluation.Previous d4 version or model #: ard568805906.Corrected d4 version or model #: ardvcs209007a.Previous d4 catalog #: ard568805906.Corrected d4 catalog #: blank previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6), previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h4 manufacture date: 2020-02-04.Corrected h4 manufacture date: 2020-02-06 getinge became aware of an issue with one of surgical lights - volista access 600.During maintenance it was found that dust cover (part catalog number: hm56053311) from spring arm was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since spring arm metal cover detachment could be considered as technical deficiencies, and in this way the device contributed to event.Claimed device was not being used for patient treatment or diagnosis when the event took place.According to subject matter expert at manufacturer¿s, the most probable root causes are: - non-conformity of the metal covers assembly.- degradation of the metal covers.- improper use (collision with another device).Maquet sas analysis shows that the metal strip comes out of the covers when it is not clipped properly.In the scope of our continuous improvement policy, maquet sas initiated a modification file (e131106) to include this dust cover fitting procedure in the technical documentations with all spring arms.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
VOLISTA ACCESS
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19190023
Report Number9710055-2024-00299
Device Sequence Number15358615
Product Code FSY
UDI-Device Identifier03700712401351
UDI-Public(01)03700712401351
Combination Product (Y/N)N
Initial Reporter CountryPO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209007A
Device Catalogue NumberARD568805906
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown